# SDR DALA1305756715

- Difficulty date: February 26, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 41,867 hours, 15,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EMERGENCY LIGHTS AT 23D, 31D, AND 41D INOPERATIVE.  MX RECONNECTED WIRE CONNECTOR.  OPERATION OF LIGHTS CHECKED GOOD.
